BibTeX record journals/amc/AhmadianRB19

download as .bib file

@article{DBLP:journals/amc/AhmadianRB19,
  author    = {Davood Ahmadian and
               O. Farkhondeh Rouz and
               Luca Vincenzo Ballestra},
  title     = {Stability analysis of split-step \emph{{\texttheta}}-Milstein method
               for a class of n-dimensional stochastic differential equations},
  journal   = {Appl. Math. Comput.},
  volume    = {348},
  pages     = {413--424},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.amc.2018.10.040},
  doi       = {10.1016/j.amc.2018.10.040},
  timestamp = {Sun, 22 Aug 2021 00:19:29 +0200},
  biburl    = {https://dblp.org/rec/journals/amc/AhmadianRB19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics